# SDR VTZA98082

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6152 - BGM-IAD - DURING TAKEOFF, EXPERIENCED 20 KTS DIFFERENCE BETWEEN THE CAPT'S AND F/O'S ASI.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE AND NOTIFIED MAINTENANCE CONTROL.  IAD MAINTENANCE WAS DISPATCHED WITH REPLACEMENT COMPONENTS TO BGM.  UPON ARRIVAL AT BGM MAINTENANCE FOUND THAT THE CAPT'S ASI WAS DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE CAPT'S ASI AND PERFORMED ALL REQUIRED CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
